Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 4, Pages 781-792
http://dx.doi.org/10.1155/S016117128800095X

Periodic solutions of Volterra integral equations

Department of Mathematics, University of Dayton, Dayton 45469, OH, USA

Received 2 December 1986; Revised 4 April 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. N. Islam, “Periodic solutions of Volterra integral equations,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 781-792, 1988. https://doi.org/10.1155/S016117128800095X.